# SDR ASAA2023091545154

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 58,398 hours, 17,462 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG FIRE DETECTOR 'B' LOOP INOP. GROUNDED - YES. FIRE DETECTOR MODULE BITE SHOWS #2 ENG 'B' LOOP UPPER FAN INOP. A/C RELEASED PER MEL 26-2B. RETURNED OVH DET SWITCHES TO NORMAL POSITION, PER FIM 26-10 TASK 801. NO LATCHED FAULTS PRESENT, SUSPECTING INTERMITTENT. BITE TEST PASSED, UNABLE TO DUPLICATE FAULT. THIS CLEARS MEL 26-2B.
